Entire Spacelike Radial Graphs in the Minkowski Space, Asymptotic to the Light-Cone, With Prescribed Scalar Curvature
Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 3, p. 903-915
@article{AIHPC_2009__26_3_903_0,
     author = {Bayard, Pierre and Delano\"e, Philippe},
     title = {Entire Spacelike Radial Graphs in the Minkowski Space, Asymptotic to the Light-Cone, With Prescribed Scalar Curvature},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {26},
     number = {3},
     year = {2009},
     pages = {903-915},
     doi = {10.1016/j.anihpc.2008.03.008},
     zbl = {1169.53040},
     mrnumber = {2526408},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2009__26_3_903_0}
}
Bayard, Pierre; Delanoë, Philippe. Entire Spacelike Radial Graphs in the Minkowski Space, Asymptotic to the Light-Cone, With Prescribed Scalar Curvature. Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 3, pp. 903-915. doi : 10.1016/j.anihpc.2008.03.008. http://www.numdam.org/item/AIHPC_2009__26_3_903_0/

[1] Bartnik R., Existence of Maximal Surfaces in Asymptotically Flat Spacetimes, Commun. Math. Phys. 94 (1984) 155-175. | MR 761792 | Zbl 0548.53054

[2] Bayard P., Dirichlet Problem for Space-Like Hypersurfaces With Prescribed Scalar Curvature in R n,1 , Calc. Var. 18 (2003) 1-30. | MR 2001880 | Zbl 1043.53027

[3] Bayard P., Entire Spacelike Hypersurfaces of Prescribed Scalar Curvature in Minkowski Space, Calc. Var. 26 (2) (2006) 245-264. | MR 2222246 | Zbl 1114.35069

[4] P. Bayard, O. Schnürer, Entire spacelike hypersurfaces of constant Gauss curvature in Minkowski space, preprint, 2006. | MR 2494911 | Zbl 1161.53041

[5] Caffarelli L., Nirenberg L., Spruck J., Nonlinear Second Order Elliptic Equations IV. Starshaped Compact Weingarten Hypersurfaces, in: Kasahara K., Ohya Y., Shimakura N. (Eds.), Current Topics in Partial Differential Equations, Kinokunize Co., Tokyo, 1986, pp. 1-26. | MR 1112140 | Zbl 0672.35027

[6] Delanoë Ph., Plongements Radiaux S n R n+1 À Courbure De Gauss Positive Prescrite, Ann. Sci. École Norm. Sup. (4) 18 (1985) 635-649. | Numdam | MR 839688 | Zbl 0594.53039

[7] Gilbarg D., Trudinger N. S., Elliptic Partial Differential Equations of Second Order, second ed., Springer-Verlag, 1983. | MR 737190 | Zbl 0562.35001

[8] Guan B., Jian H.-Y., Schoen R. M., Entire Spacelike Hypersurfaces of Prescribed Gauss Curvature in Minkowski Space, J. reine angew. Math. 595 (2006) 167-188. | MR 2244801 | Zbl 1097.53040

[9] Ivochkina N. M., A Description of the Stability Cones Generated by Differential Operators of Monge-Ampère Type, Math. USSR Sb. 50 (1) (1985) 259-268. | Zbl 0556.35026

[10] Ivochkina N. M., Solution of the Dirichlet Problem for Curvature Equations of Order M, Math. USSR Sb. 67 (2) (1990) 317-339. | MR 1014618 | Zbl 0709.35046

[11] Li A.-M., Spacelike Hypersurfaces With Constant Gauss-Kronecker Curvature in the Minkowski Space, Arch. Math. 64 (6) (1995) 534-551. | MR 1329827 | Zbl 0828.53050

[12] Potter A. J.B., An Elementary Version of the Leray-Schauder Theorem, J. London Math. Soc. 5 (2) (1972) 414-416. | MR 312342 | Zbl 0242.47037

[13] Treibergs A. E., Wei S. W., Embedded Hyperspheres With Prescribed Mean Curvature, J. Differential Geom. 18 (1983) 513-521. | MR 723815 | Zbl 0529.53043

[14] Trudinger N. S., The Dirichlet Problem for the Prescribed Curvature Equations, Arch. Rat. Mech. Anal. 111 (1990) 99-112. | MR 1057653 | Zbl 0703.35070

[15] Urbas J., The Dirichlet Problem for the Equation of Prescribed Scalar Curvature in Minkowski Space, Calc. Var. 18 (2003) 307-316. | MR 2018670 | Zbl 1080.53062